# SDR 95ZZZZ120

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 2731110033
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION IN MSP, MAINTENANCE FOUND THE FORWARD BELLY SUPPORT CHANNEL P/N 27-31110-033 AT BL 0.00 TO BE CRACKED AT THE PLUMBING PASS THROUGHS.  COMPLETED REPAIR TO THE FORWARD BELLY SUPPORT CHANNEL BY REPLACEMENT OF THE CHANNEL AND INSTALLATION OF CHANNEL SUPPORT STIFFENERS IAW THE FAIRCHILD SRM 57-90-30 REPAIRS NR 1 AND NR 2.  (Z)
